# SDR QXEA9700707

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VERTICAL STABILIZER HAS A 2 INCH CRACK AFT SPAR SKIN UP FROM THE BOTTOM 2 FT AT STA 1016 LEFT-HAND SIDE.  REPAIRED IAW SRM SECTIONS 51-11-01, 51-10-05, 51-10-04 AND 51-31-01.
